# SDR ABXA9800483

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99581715
- Condition: Cracked
- Location: Bs 218
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL FORWARD SUPPORT ANGLE CRACKED AT STATION 218 AND BL 0.0.  REPLACED ANGLE IAW DC9 SRM 51-10-2A AND DRAWING 9958171.
